# SDR DALA2023031601915

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 67,768 hours, 22,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 PUNCTURE WAS FOUND ON UPPER SKIN OF FUSELAGE BTW STA 1360 TO 1380, S-4L TO S-5L. CORRECTIVE ACTION: UPPER SKIN OF FUSELAGE BTW STA 1360 TO 1380, S-4L TO 5L WAS REPAIRED PER B757-300 SRM 53-00-01-2R PROCEDURE 19. (9657417)
